# SDR CALA2019011300090

- Difficulty date: January 13, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R SEQ NO. 9815922. (SUPPORT TASK) THE FWD ESPU FAILS THE P TP BITE TEST WITH THE MESSAGE "EPSU EXT LOAD FWD" ATA 33-51-38 REMOVED AND REPLACED L FWD ESPU (10WL) IAW AMM 33-51-38-000 -001-A AND 33-51-38-400-001-A, REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-62-44-400-006. OPS TEST GOOD IAW AMM 33-5 1-38-400-001-A. ROTABLE PARTS CHANGE WAS INDICATED - TT 1103618  SN OFF 3024 TT 1341673 SN OFF 9313 IPC REFERENCE IPC REFERENCE POWER SUPPLY, C OFF 31-3350-9-9001 3024 ON 31-3350-9-9001 3693.
